Thailand’s Department of Disease Control (DDC) has revealed data on fatalities and side effects after administering over 35 million doses of COVID-19 vaccines by September 5th.
The DDC said 628 deaths were reported, of which 416 were determined by experts to not be related to the vaccination, and 249 cases were concomitant events caused by other conditions.
According to the data, 38 fatalities were reported among people who received Sinovac as the first shot and AstraZeneca as the second. Three of the cases were not related to the vaccines, 3 cases were inconclusive, while information is still being gathered in 32 cases. Symptoms found after completing the combined vaccination include fever, headaches, vomiting, dizziness, nausea and muscle aches.
Among those who received AstraZeneca as a booster shot, after two shots of Sinovac, 3 people died. Two cases were reportedly irrelevant and information is being collected about one other fatality. Symptoms found are similar to those seen the combined vaccination regime. As for the Pfizer booster dose, after two Sinovac doses, there were 3 fatalities. One case is inconclusive, while 2 cases are still being investigated. Most of the symptoms found after the third shot were similar to other booster shots, but with rashes. (NNT)